# SDR 97FDEA00262

- Difficulty date: May 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422FE
- Make and model: Airbus A310
- Aircraft serial: 346
- Engine: Pwa JT9D7R4E
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: LD
- Nature of condition: R
- Precautionary procedure: F

## Discrepancy

AFTER TOUCHDOWN DEPLOYED BOTH REVERSER WITH FULL THRUST.  IMMEDIATELY THEREAFTER HEARD A LOUD REPORT AND SAW FLASH FROM NR 2 ENGINE AREA.  NR 2 ENGINE SUBSEQUENTLY SHUT DOWN AND NEVER CAME OUT OF REVERSE.  NO OTHER ABNORMAL COCKPIT OR ECAM WARNINGS.  *S/D*  REMOVED AND REPLACED NR 2 ENGINE PER WORK CARD NR 44T0704.  COMPLIED WITH TEST IAW FEDEX WORK CARD AND ENGINE RUN UP PER JRH.  ALL PARAMETERS NORMAL RII BY 212099.  CLOSED AND SECURED TNG COWLINGS.
